Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Degond:2001:10.1142/S0218202501001173,
author = {Degond, P},
doi = {10.1142/S0218202501001173},
journal = {MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES},
pages = {903--932},
title = {An infinite system of diffusion equations arising in transport theory: The coupled spherical harmonics expansion model},
url = {http://dx.doi.org/10.1142/S0218202501001173},
volume = {11},
year = {2001}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Degond,P
DO - 10.1142/S0218202501001173
EP - 932
PY - 2001///
SN - 0218-2025
SP - 903
TI - An infinite system of diffusion equations arising in transport theory: The coupled spherical harmonics expansion model
T2 - MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES
UR - http://dx.doi.org/10.1142/S0218202501001173
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000169982800010&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 11
ER -